# SDR AWXA200700204

- Difficulty date: February 1, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69389722
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER TO FRAME BRACKET CRACKED, BS 312, S28L.  REPLACED STRINGER TO FRAME BRACKET, BS 312, S28L IAW B737-300 SRM 51-40-02.
